# SDR 71599

- Difficulty date: July 5, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N159YV
- Make and model: Beech 1900D
- Aircraft serial: UE159
- Aircraft time: 16,653 hours, 25,657 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

UPON FINAL, CREW EXTENDED MAIN LANDING GEAR AND OBSERVED RIGHT MAIN LANDING GEAR GREEN.  DOWN AND LOCKED INDICATOR WILL NOT ILLUMINATE.  CREW ACCOMPLISHED TOWER FLY-BY FOR DOWN AND LOCK VERIFICATION AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED ACTUATOR.
